# SDR DALA2024010200055

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 75,239 hours, 9,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 CORROSION FOUND ON SEAT TRACK AT LBL 31 FROM FR73 TO FR74 , MULTIPLE LOCATIONS. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK. (0134366)
